# SDR ASAA2022011437168

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 22,993 hours, 7,138 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC VTK FOR 30-60 SECONDS DURING FLIGHT. FMC SELF CORRECTED. GROUNDED - YES. FMC BITE B737-900 FIM 34-61 TASK 801 LOGGED FLT HISTORY RH FMC PRESS POS LAT RATE (INT). REF FIM 34-61 TASK 824, NO HISTORY, NO FAULTS.
